MathSciNet Relay Station
MathSciNet bibliographic data
MR1171603 49J40 (47H19 47N10 49M30)
Muu, Lê D.; Oettli, W. Convergence of an adaptive penalty scheme for finding constrained equilibria. Nonlinear Anal. 18 (1992), no. 12, 1159–1166.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement